IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v64y1994i1p115-129.html
   My bibliography  Save this article

Anonymity and Optimality of Competitive Equilibria when Markets Are Incomplete

Author

Listed:
  • Kajii Atsushi

Abstract

No abstract is available for this item.

Suggested Citation

  • Kajii Atsushi, 1994. "Anonymity and Optimality of Competitive Equilibria when Markets Are Incomplete," Journal of Economic Theory, Elsevier, vol. 64(1), pages 115-129, October.
  • Handle: RePEc:eee:jetheo:v:64:y:1994:i:1:p:115-129
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(84)71057-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. P. Herings & Herakles Polemarchakis, 2005. "Pareto improving price regulation when the asset market is incomplete," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 25(1), pages 135-154, January.
    2. Habis, Helga & Herings, P. Jean-Jacques, 2011. "Core concepts for incomplete market economies," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 595-609.
    3. Ohashi, Kazuhiko, 1997. "Optimal Futures Innovation in a Dynamic Economy: The Discrete-Time Case," Journal of Economic Theory, Elsevier, vol. 74(2), pages 448-465, June.
    4. Mendolicchio, C. & Pietra, T., 2016. "Endowment redistribution and Pareto improvements in GEI economies," Journal of Mathematical Economics, Elsevier, vol. 67(C), pages 181-190.
    5. Nagata, Ryo, 2005. "Inefficiency of equilibria with incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 41(7), pages 887-897, November.
    6. Matthew Hoelle, 2012. "Transaction costs and planner intervention," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 50(3), pages 603-634, August.
    7. Citanna, A. & Polemarchakis, H.M. & Tirelli, M., 2006. "The taxation of trades in assets," Journal of Economic Theory, Elsevier, vol. 126(1), pages 299-313, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:64:y:1994:i:1:p:115-129. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.